# SDR JR2R20240323594

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: General aviation
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086101005
- Condition: Corroded
- Location: Frm 88
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OB MOP SILL CORRODED AT FR88.  REMOVED AND REPLACED
